IJPAM: Volume 87, No. 2 (2013)

SOME COMMON FIXED POINT THEOREMS USING
IMPLICIT RELATIONS IN FUZZY METRIC SPACES

Shin Min Kang$^1$, Vishal Gupta$^2$, Balbir Singh$^3$, Sanjay Kumar$^4$
$^{1}$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
$^{2}$Department of Mathematics
Maharishi Markandeshwar University
Mullana 133203, INDIA
$^{3}$Department of Mathematics
Bhagwan Mahaveer Institute of Engineering and Technology
Sonipat, 131001, INDIA
$^{4}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, 131039, INDIA


Abstract. In this paper, we prove common fixed point theorems for pairs of weakly compatible mappings

Received: June 3, 2013

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: fuzzy metric spaces, weakly compatible mappings, $t$-norm of Hadžić-type, E.A. property and CLR property

Download paper from here.



DOI: 10.12732/ijpam.v87i2.14 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2